Pylera ForumsRecently active Pylera forums and community discussion threads. Post your question or story about Pylera and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Hi, I was placed on a Pylera ten day treatment for H-Pylori, but during the course of the treatment, I felt uncoordinated, dizzy and very ill. On day 9, my left thumb started twitching, along with spasms. I ended up in the E.R. twice, but all they told me that I was ok and it would go away. The left thumb has stopped, thank GOD, but the twitching and muscle spasms have progressed and its been over a month since I immediately stopped taking the Pylera. I also have episodes of feeling uncoordinated, weakness in my legs and a lot of trouble sleeping. I'm wondering if anyone out there has had those same symptoms and what type of doctor was seen for help? ## Have you consulted your regular doctor about this? They really need to look into this and see what's causing the problem. Regul...1 REPLY Updated